# SDR DALA2024040504132

- Difficulty date: March 29, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Bs 944 L23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THICKNESS MEASUREMENT WAS ACCOMPLISHED ON LONGERON L-23L BETWEEN Y=994 AT AFT CARGO COMPARTMENT. ORIGINAL THICKNESS IS 0.080 IN. REMAINING THICKNESS IS 0.043 IN. THEREFORE, IT IS OUT OF LIMITS. SUMMARY OF NRC 829: ON LONGERON L-23L BETWEEN Y=994 AT AFT CARGO WAS REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE 3 REPAIR 3 PAR 4 A (1) FIG 201 (SHEET 2) DETAIL A-A AND PER B717 SRM 51-41-05-0G. (LP #0267200)
